# SDR DALA1104301401

- Difficulty date: January 8, 2008
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 45,077 hours, 20,771 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Condition: Unknown
- Location: T/E Flap
- Component part number: UNK
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E FLAP 3-10 LINKS REPAIRED IAW EA 01-076248-12, ME07, ME08, ME09, ME10, ME11, ME12.
